The method of small regular perturbations in the investigation of singular differential equations in a Banach space
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a15,
author = {V. I. Fomin},
title = {The method of small regular perturbations in the investigation of singular differential equations in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1712},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a15/}
}
TY - JOUR AU - V. I. Fomin TI - The method of small regular perturbations in the investigation of singular differential equations in a Banach space JO - Differencialʹnye uravneniâ PY - 1999 SP - 1712 VL - 35 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_12_a15/ LA - ru ID - DE_1999_35_12_a15 ER -
V. I. Fomin. The method of small regular perturbations in the investigation of singular differential equations in a Banach space. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a15/